# SDR BAGA202303230002

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N126BZ
- Make and model: Emb ERJ190100STD
- Aircraft serial: 19000124
- Aircraft time: 39,222 hours, 19,640 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 100
- Part time: 39,222 hours, 19,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV FLOOR MOUNT ATTACH POINT CORRODED ON FLOOR DOUBLER 170-012118-001 TOP SURFACE AT FRM-16, STR-16L INBD (Y-273.0)  CORROSION DETERMINED OUT OF LIMITS. REMOVED AND REPLACED DOUBLER AT FWD LAV ATTACH MOUNT IAW EMB 190 SRM 51-40-02.
